Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
CBNCA

Accutane And Eczema

Recommended Posts

Recently started taking accutane (starting my second month) and this past week developed eczema on my biceps, shoulders, across upper chest area and upper back. Dermatologist prescribed me a cream to use to settle it down. I know this could be a side effect but my question is 1) will it get better during treatment and 2) once accutane treatment is over, will the eczema also go away?

Share this post


Link to post
Share on other sites

i developed eczema on my hand once for no reason and it went away on its own. i left it alone didnt put any moisturizer or anythong on it and it went away in like a week. it was weird for me thoigh cuz i only got it on one hand

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×